Medindia
Advertisement

Every Third Middle-Age Indian Suffers from Lack Of Libido

by Iswarya on April 17, 2019 at 10:12 AM
Font : A-A+

Every Third Middle-Age Indian Suffers from Lack Of Libido

Every third middle-age person in India suffers from lack of libido due to testosterone deficiency syndrome (TDS), reports a new study. The findings of the study are published in the journal Advances in Urology.

The study, conducted on 745 patients by a team of researchers from Sir Ganga Ram Hospital, showed most commonly reported symptom by these patients was lack of energy followed by poor erection and loss of libido (decrease in the sexual drive), as per a statement.

Advertisement


Dr. Sudhir Chadha, the author of the study, said there is a significant correlation between testosterone deficiency syndrome, Vitamin D deficiency, diabetes, and coronary heart disease.

"TDS is a real phenomenon with a prevalence of 28.99 percent in our study population which means that every third person above the age of 40 years is suffering from testosterone deficiency," the statement quoted him as saying.

Source: IANS
Advertisement

Advertisement
News A-Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
News Category
What's New on Medindia
Gonorrhea
World Alzheimer's Day 2021 - 'Know Dementia, Know Alzheimer's
'Hybrid Immunity' may Help Elude COVID-19 Pandemic
View all

Medindia Newsletters Subscribe to our Free Newsletters!
Terms & Conditions and Privacy Policy.

More News on:
Drugs Causing Sexual Problems 

Recommended Reading
Hypogonadism / Gonad Deficiency
Hypogonadism occurs when the gonads or the sex glands produce little or no sex hormones. ......
Long-Term Use of Ibuprofen can Cause Male Infertility
Nonsteroidal anti-inflammatory drugs (NSAIDs) taken for several weeks could have a negative impact ....
Prostate Cancer Lowers Libido
In a recent study it was found that prostate cancer damages sex life. ...

Disclaimer - All information and content on this site are for information and educational purposes only. The information should not be used for either diagnosis or treatment or both for any health related problem or disease. Always seek the advice of a qualified physician for medical diagnosis and treatment. Full Disclaimer

© All Rights Reserved 1997 - 2021

This site uses cookies to deliver our services. By using our site, you acknowledge that you have read and understand our Cookie Policy, Privacy Policy, and our Terms of Use